# SDR DALA2019010100024

- Difficulty date: January 1, 2019
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N331DN
- Make and model: Airbus A321-211
- Aircraft serial: 7943
- Aircraft time: 3,312 hours, 1,494 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Faulted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CHECK FAULTS AFT L EPSU 13WL, REPLACED EPSU 13WL.
